Open Access
Translator Disclaimer
August, 1993 Hedging Contingent Claims with Constrained Portfolios
Jaksa Cvitanic, Ioannis Karatzas
Ann. Appl. Probab. 3(3): 652-681 (August, 1993). DOI: 10.1214/aoap/1177005357

Abstract

We employ a stochastic control approach to study the question of hedging contingent claims by portfolios constrained to take values in a given closed, convex subset of $\mathscr{R}^d$. In the framework of our earlier work for utility maximization with constrained portfolios, we extend results of El Karoui and Quenez on incomplete markets and treat the case of different interest rates for borrowing and lending.

Citation

Download Citation

Jaksa Cvitanic. Ioannis Karatzas. "Hedging Contingent Claims with Constrained Portfolios." Ann. Appl. Probab. 3 (3) 652 - 681, August, 1993. https://doi.org/10.1214/aoap/1177005357

Information

Published: August, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0825.93958
MathSciNet: MR1233619
Digital Object Identifier: 10.1214/aoap/1177005357

Subjects:
Primary: 93E20
Secondary: 60G44 , 60H30 , 90A09 , 90A16

Keywords: Black and Scholes formula , Constrained portfolios , equivalent martingale measures , hedging claims , martingale representations , option pricing , Stochastic control

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.3 • No. 3 • August, 1993
Back to Top